Uncategorized

Children develop ‘Werewolf syndrome’ after a medicine mix up in Spain

EUROPE NEWS

Children have developed ‘Werewold syndrome’ due to an insane medicine mix up in some parts of Spain.

tilt shift lens photo of infant s hand holding index finger of adult

For illustration only Photo by Dominika Roseclay on Pexels.com

Around 20 children have been affected so far in three parts of the country where children have been given the wrong drug and developed hair on forearms, cheeks, arms legs and hands.

The drug these kids was supposed to be taking was for acid reflux (omeprazole), due to a crazy error the drugs contained minoxidil which is for alopecia which promotes hair growth.

Parents of all babies became incredibly concerned and ‘could’ be in the process of legal action against the pharmaceutical company from Spain.

Fortunately despite the error children after a week or so were perfectly normal again.

The name ‘Werewolf Syndrome’ is actually  hypertrichosis and we have seen adults with this condition although rare.

Advertisements

Categories: Uncategorized